# SDR EISA99039

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 31 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND DELAMINATION ON UPPER SURFACE OF 31 SPOILER OUTBOARD LEADING EDGE.  CUT OUT DAMAGED AREA, REPAIRED HONEYCOMB CORE PER SRM 51-40-6 POTTING REPAIR.  FABRICATED NEW SKIN SECTION PER SRM 57-50-2 AND INSTALLED PER SRM 51-40-8.  (M)
